# SDR SWAA081050

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 41,133 hours, 34,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 6531914102
- Condition: Dirty
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLIGHT DECK R2 WINDOW DOES NOT OPEN WHEN EXTERNAL EMERGENCY RELEASE HANDLE IS PULLED.  CLEAN AND LUBED HANDLE MECHANISM PER MM.
